# SDR AALA20070625

- Difficulty date: April 11, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 18457
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERWING EMERGENCY LIGHTS AT LEFT AND RIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS AT LEFT AND RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
